Conformal density of visibility manifold
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 211-222
Hyun Jung Kim
Hoseo University
Abstract : In this paper, we prove the existence and uniqueness of a $\de(\G)$-conformal density on the limit set of $\G$ acting on visibility manifold $H$ for a Fuchsian group $\G.$
Keywords : Fuchsian group, limit set, radial limit set, visible axiom, Patterson-Sullivan measure, conformal density, ergodic theory
MSC numbers : 58G11, 58G20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd